# SDR CA960610006

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Arsrch
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Spring Washer
- Part number: 35021834
- Condition: Broken
- Location: Left  Brake Vlv
- Component: A596
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING AIRCRAFT PULLED TO THE LEFT AND POWER WAS REQUIRED TO CLEAR RUNWAY. SMOKE NOTED COMING FROM LH BRAKES. LEFT HAND BRAKE WAS VERY HOT AND LEAKING FLUID. BOTH LH ASSEMBLIES AND WHEELS WERE REPLACED. CAPTAINS BRAKE MASTER CYLINDER ASSEMBLY WAS REPLACED. ON DISASSEMBLY OF THE BRAKE THE VALVE RETURN SPRING WASHER WAS FOUND BROKEN IN HALF. THIS ALLOWED A HYDRAULIC LOCK TO DEVELOP. AS THE FLUID HEATED ADDITIONAL BRAKE PRESSURE WAS GENERATED.
